Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello! So I’m an 18 year old female and weighing 115 llbs and I’ve been on 60mg of accutane for three months. Im ending my 4th month of treatment in 2 weeks and my skin is still horrible! I don’t have the typical dry skin that everyone complains about but I do have horrible eczema. That’s about it for the side effects. During my last derm appointment they said that I wasn’t improving and so they switched me from Claravis to Absorica. So it’s been a month of Absorica and the only thing I’ve noticed is that I have eczema on my hands. Will it ever get better? My treatment is supposed to end in 2 months and my skin is still so bad. I’m so embarrassed I can barely function. I’m terrified accutane won’t work for me. Has anyone else been slow to clear up and how did it turn out for you? Please help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×